Fractional boundary value problems with integral boundary conditions

John R. Graef, Lingju Kong, Qingkai Kong, Min Wang

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this article, we study a type of nonlinear fractional boundary value problem with integral boundary conditions. By constructing an associated Green's function, applying spectral theory and using fixed point theory on cones, we obtain criteria for the existence, multiplicity and nonexistence of positive solutions.

Original languageEnglish (US)
Pages (from-to)2008-2020
Number of pages13
JournalApplicable Analysis
Volume92
Issue number10
DOIs
StatePublished - Oct 1 2013
Externally publishedYes

Fingerprint

Integral Boundary Conditions
Fixed Point Theory
Spectral Theory
Green's function
Boundary value problems
Nonexistence
Cones
Positive Solution
Multiplicity
Fractional
Cone
Boundary Value Problem
Boundary conditions

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Graef, John R. ; Kong, Lingju ; Kong, Qingkai ; Wang, Min. / Fractional boundary value problems with integral boundary conditions. In: Applicable Analysis. 2013 ; Vol. 92, No. 10. pp. 2008-2020.
@article{0fe5398f45c945008ebc7e7e1bfec247,
title = "Fractional boundary value problems with integral boundary conditions",
abstract = "In this article, we study a type of nonlinear fractional boundary value problem with integral boundary conditions. By constructing an associated Green's function, applying spectral theory and using fixed point theory on cones, we obtain criteria for the existence, multiplicity and nonexistence of positive solutions.",
author = "Graef, {John R.} and Lingju Kong and Qingkai Kong and Min Wang",
year = "2013",
month = "10",
day = "1",
doi = "https://doi.org/10.1080/00036811.2012.715151",
language = "English (US)",
volume = "92",
pages = "2008--2020",
journal = "Applicable Analysis",
issn = "0003-6811",
publisher = "Taylor and Francis Ltd.",
number = "10",

}

Fractional boundary value problems with integral boundary conditions. / Graef, John R.; Kong, Lingju; Kong, Qingkai; Wang, Min.

In: Applicable Analysis, Vol. 92, No. 10, 01.10.2013, p. 2008-2020.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fractional boundary value problems with integral boundary conditions

AU - Graef, John R.

AU - Kong, Lingju

AU - Kong, Qingkai

AU - Wang, Min

PY - 2013/10/1

Y1 - 2013/10/1

N2 - In this article, we study a type of nonlinear fractional boundary value problem with integral boundary conditions. By constructing an associated Green's function, applying spectral theory and using fixed point theory on cones, we obtain criteria for the existence, multiplicity and nonexistence of positive solutions.

AB - In this article, we study a type of nonlinear fractional boundary value problem with integral boundary conditions. By constructing an associated Green's function, applying spectral theory and using fixed point theory on cones, we obtain criteria for the existence, multiplicity and nonexistence of positive solutions.

UR - http://www.scopus.com/inward/record.url?scp=84881584962&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881584962&partnerID=8YFLogxK

U2 - https://doi.org/10.1080/00036811.2012.715151

DO - https://doi.org/10.1080/00036811.2012.715151

M3 - Article

VL - 92

SP - 2008

EP - 2020

JO - Applicable Analysis

JF - Applicable Analysis

SN - 0003-6811

IS - 10

ER -